# SDR AALA201508099005

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,457 hours, 13,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT LIGHTING STRIP NEAR ROW 11 LOOSE.  SECURED FLOOR LIGHTING STRIP AT ROW 11.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-15.
